# SDR 97FDEA00603

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C332028
- Condition: Corroded
- Location: Bs 754-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) ON RT 70.5 PREVIOUS REPAIR ANGLE, BS 754 TO 760, RBL 70.5, WL 204.  *S/D*  CORROSION ON ANGLE, BS 754 TO 760, OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED ANGLE PER FED-EX SRM 51-10-1.
